# SDR DHL2003740528

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER CUTOUT WEB HAS CORROSION.  CORROSION ON WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED WEB FROM C1 DOOR LWR CUTOUT FOR REPLACEMENT IAW SRM 51-30-2, FABRICATED NEW WEB DIMENSIONS 60 INCHES X 4 INCHES USING 2024T3 .071 PO 9912182 IAW SRM 53-10-2 FIG 3.  ALODINED & PRIMED NEW WEB IAW SRM 51-10-2.  INSTALLED NEW WEB IAW SRM 51-30-2.
